Ask an expert
Question

29 Mar 2003

Hair loss - female
i was on biphasal for many years and the doctor has changed me over to Evorel Conti now my hair is falling out at an alarming rate. The dr. says it is not he Evorel but the biphasal that was too strong. Is there anything that can counter act the hair falling out? And what products are on the market that will really help?
Answer 1,057 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Gin, the best would be to try and determine why your hair is falling out. The best person to see would be a dermatologist. In the meantime you can mail me at CyberDoc@mweb.co.za and I’ll send you something I wrote on hair loss a while ago. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17843 votes
Vote